Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

2
Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

3
Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

4
ALGEBRAIC REALIZATION OF EQUIVARIANT VECTOR-BUNDLES

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.448, pp.31 - 64, 1994

5
TOPOLOGICAL INVARIANTS OF REAL ALGEBRAIC ACTIONS

DOVERMANN, KH; KNOP, F; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.40, no.2, pp.171 - 188, 1991-07

rss_1.0 rss_2.0 atom_1.0